# SDR CWQR200801

- Difficulty date: January 29, 2008
- Submitted: January 31, 2008
- Operation: General aviation
- Aircraft: N839QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600690
- Aircraft time: 2,288 hours
- Engine: Pwa PW535A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651201026
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1-4 INSPECTION THE TECHNICIAN NOTICED A SMALL CRACK IN THE PAINT UNDER THE RT ENGINE PYLON. REMOVED THE PAINT AND FOUND A 1.5 INCH CRACK. STARTING AT THE FWD BOTTOM CUT OUT FOR THE FWD SUPPORT BEAM. APPEARS THAT THERE WAS NOT ENOUGH CLEARANCE IN THE TAILCONE SKIN FOR THE MOVEMENT OF THE ENGINE BEAM WHEN THE AIRCRAFT WAS MANUFACTURED.  SUBMITTED TO MFG ENGINEERING FOR REPAIR.
